# SDR FXGA201908161966

- Difficulty date: August 16, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N9056R
- Make and model: Doug DC-6A
- Aircraft serial: 45498
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 768-790
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE SKIN CORRODED AT LOWER EDGE OF MAIN CARGO DOOR.  TO REPAIR CORRODED FUSELAGE SKIN AT LOWER EDGE OF MAIN CARGO DOOR BETWEEN F/STA 768 AND 790.  CUT-OUT DAMAGE AND REPAIR SKIN PER EAC EO 0502.
